# SDR SWAA981829

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FRAME CRACKED AT HAT RACK ATTACH BRACKET BETWEEN STRINGERS 8 AND 9 LT, BS 867; STR 8 & 9 LT, BS 827 & STR 8 AND 9 LT, BS 787.  REMOVED AND REPLACED PER BOEING SRM.
